# SDR 97UAL900641

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987UA
- Make and model: Boeing 737291
- Aircraft serial: 21749
- Engine: Pwa JT8D17
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11611136
- Condition: Defective
- Location: 1l Door
- Part time: 4,718 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR 1L SLIDE DEFECTIVE.  *S/D*  REPLACED 1L SLIDE WITH NEW SLIDE.  HOME SHOP REPORTED THAT GIRT RESTRAINING BUNGEE ATTACH POINT REINFORCING PATCHES WERE FOUND TO BE DISBONDING.
